# SDR AALA201704039010

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 51,587 hours, 19,371 cycles
- System (JASC): 5200 · Doors
- Part: Lever
- Part number: D5211001000000
- Condition: Bent
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER BENT.  ADJUSTED ARMING LEV6ER.
